Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Continuity of the solution to the $ L_{p}$ Minkowski problem


Author: Guangxian Zhu
Journal: Proc. Amer. Math. Soc. 145 (2017), 379-386
MSC (2010): Primary 52A40
DOI: https://doi.org/10.1090/proc/13248
Published electronically: July 25, 2016
MathSciNet review: 3565388
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For $ p>1$ with $ p\neq n$, it is proved that the weak convergence of $ L_{p}$ surface area measures implies the convergence of the corresponding convex bodies in the Hausdorff metric and that the solution to the $ L_{p}$ Minkowski problem is continuous with respect to $ p$.


References [Enhancements On Off] (What's this?)

  • [1] B. Andrews, Evolving convex curves, Calc. Var. Partial Differential Equations. 7 (1998), 315-371.
  • [2] B. Andrews, Gauss curvature flow: the fate of the rolling stones, Invent. Math. 138 (1999), 151-161.
  • [3] J. Böröczky, P. Hegedűs, and G. Zhu, On the discrete logarithmic Minkowski problem, Int. Math. Res. Not. (in press).
  • [4] J. Böröczky, E. Lutwak, D. Yang, and G. Zhang, The log-Brunn-Minkowski inequality, Adv. Math. 231 (2012), 1974-1997.
  • [5] J. Böröczky, E. Lutwak, D. Yang, and G. Zhang, The logarithmic Minkowski problem, J. Amer. Math. Soc. 26 (2013), 831-852.
  • [6] Kai-Seng Chou and Xu-Jia Wang, The $ L_p$-Minkowski problem and the Minkowski problem in centroaffine geometry, Adv. Math. 205 (2006), no. 1, 33-83. MR 2254308, https://doi.org/10.1016/j.aim.2005.07.004
  • [7] Andrea Cianchi, Erwin Lutwak, Deane Yang, and Gaoyong Zhang, Affine Moser-Trudinger and Morrey-Sobolev inequalities, Calc. Var. Partial Differential Equations 36 (2009), no. 3, 419-436. MR 2551138, https://doi.org/10.1007/s00526-009-0235-4
  • [8] Richard J. Gardner, Geometric tomography, 2nd ed., Encyclopedia of Mathematics and its Applications, vol. 58, Cambridge University Press, Cambridge, 2006. MR 2251886
  • [9] Richard J. Gardner, Lukas Parapatits, and Franz E. Schuster, A characterization of Blaschke addition, Adv. Math. 254 (2014), 396-418. MR 3161103, https://doi.org/10.1016/j.aim.2013.11.017
  • [10] P. Guan and C.-S. Lin, On equation $ \det (u_{ij} +\delta _{ij}u)=u^{p}f$ on $ S^{n}$, (preprint).
  • [11] Christoph Haberl, Erwin Lutwak, Deane Yang, and Gaoyong Zhang, The even Orlicz Minkowski problem, Adv. Math. 224 (2010), no. 6, 2485-2510. MR 2652213, https://doi.org/10.1016/j.aim.2010.02.006
  • [12] Christoph Haberl and Lukas Parapatits, Valuations and surface area measures, J. Reine Angew. Math. 687 (2014), 225-245. MR 3176613, https://doi.org/10.1515/crelle-2012-0044
  • [13] C. Haberl and L. Parapatits, Centro-Affine Tensor Valuations, arXiv:1509.03831
  • [14] Christoph Haberl and Franz E. Schuster, General $ L_p$ affine isoperimetric inequalities, J. Differential Geom. 83 (2009), no. 1, 1-26. MR 2545028
  • [15] Christoph Haberl and Franz E. Schuster, Asymmetric affine $ L_p$ Sobolev inequalities, J. Funct. Anal. 257 (2009), no. 3, 641-658. MR 2530600, https://doi.org/10.1016/j.jfa.2009.04.009
  • [16] Christoph Haberl, Franz E. Schuster, and Jie Xiao, An asymmetric affine Pólya-Szegö principle, Math. Ann. 352 (2012), no. 3, 517-542. MR 2885586, https://doi.org/10.1007/s00208-011-0640-9
  • [17] Martin Henk and Eva Linke, Cone-volume measures of polytopes, Adv. Math. 253 (2014), 50-62. MR 3148545, https://doi.org/10.1016/j.aim.2013.11.015
  • [18] Yong Huang, Jiakun Liu, and Lu Xu, On the uniqueness of $ L_p$-Minkowski problems: the constant $ p$-curvature case in $ \mathbb{R}^3$, Adv. Math. 281 (2015), 906-927. MR 3366857, https://doi.org/10.1016/j.aim.2015.02.021
  • [19] Daniel Hug, Erwin Lutwak, Deane Yang, and Gaoyong Zhang, On the $ L_p$ Minkowski problem for polytopes, Discrete Comput. Geom. 33 (2005), no. 4, 699-715. MR 2132298, https://doi.org/10.1007/s00454-004-1149-8
  • [20] Huaiyu Jian, Jian Lu, and Guangxian Zhu, Mirror symmetric solutions to the centro-affine Minkowski problem, Calc. Var. Partial Differential Equations 55 (2016), no. 2, 55:41. MR 3479715, https://doi.org/10.1007/s00526-016-0976-9
  • [21] Jian Lu and Xu-Jia Wang, Rotationally symmetric solutions to the $ L_p$-Minkowski problem, J. Differential Equations 254 (2013), no. 3, 983-1005. MR 2997361, https://doi.org/10.1016/j.jde.2012.10.008
  • [22] Monika Ludwig, General affine surface areas, Adv. Math. 224 (2010), no. 6, 2346-2360. MR 2652209, https://doi.org/10.1016/j.aim.2010.02.004
  • [23] Monika Ludwig and Matthias Reitzner, A classification of $ {\rm SL}(n)$ invariant valuations, Ann. of Math. (2) 172 (2010), no. 2, 1219-1267. MR 2680490, https://doi.org/10.4007/annals.2010.172.1223
  • [24] Monika Ludwig, Jie Xiao, and Gaoyong Zhang, Sharp convex Lorentz-Sobolev inequalities, Math. Ann. 350 (2011), no. 1, 169-197. MR 2785767, https://doi.org/10.1007/s00208-010-0555-x
  • [25] Erwin Lutwak, The Brunn-Minkowski-Firey theory. I. Mixed volumes and the Minkowski problem, J. Differential Geom. 38 (1993), no. 1, 131-150. MR 1231704
  • [26] Erwin Lutwak and Vladimir Oliker, On the regularity of solutions to a generalization of the Minkowski problem, J. Differential Geom. 41 (1995), no. 1, 227-246. MR 1316557
  • [27] Erwin Lutwak, Deane Yang, and Gaoyong Zhang, Sharp affine $ L_p$ Sobolev inequalities, J. Differential Geom. 62 (2002), no. 1, 17-38. MR 1987375
  • [28] Erwin Lutwak, Deane Yang, and Gaoyong Zhang, On the $ L_p$-Minkowski problem, Trans. Amer. Math. Soc. 356 (2004), no. 11, 4359-4370. MR 2067123, https://doi.org/10.1090/S0002-9947-03-03403-2
  • [29] Rolf Schneider, Convex bodies: the Brunn-Minkowski theory, Encyclopedia of Mathematics and its Applications, vol. 44, Cambridge University Press, Cambridge, 1993. MR 1216521
  • [30] Franz E. Schuster, Crofton measures and Minkowski valuations, Duke Math. J. 154 (2010), no. 1, 1-30. MR 2668553, https://doi.org/10.1215/00127094-2010-033
  • [31] Alina Stancu, The discrete planar $ L_0$-Minkowski problem, Adv. Math. 167 (2002), no. 1, 160-174. MR 1901250, https://doi.org/10.1006/aima.2001.2040
  • [32] Alina Stancu, On the number of solutions to the discrete two-dimensional $ L_0$-Minkowski problem, Adv. Math. 180 (2003), no. 1, 290-323. MR 2019226, https://doi.org/10.1016/S0001-8708(03)00005-7
  • [33] Gaoyong Zhang, The affine Sobolev inequality, J. Differential Geom. 53 (1999), no. 1, 183-202. MR 1776095
  • [34] Guangxian Zhu, The logarithmic Minkowski problem for polytopes, Adv. Math. 262 (2014), 909-931. MR 3228445, https://doi.org/10.1016/j.aim.2014.06.004
  • [35] Guangxian Zhu, The $ L_p$ Minkowski problem for polytopes for $ 0<p<1$, J. Funct. Anal. 269 (2015), no. 4, 1070-1094. MR 3352764, https://doi.org/10.1016/j.jfa.2015.05.007
  • [36] Guangxian Zhu, The centro-affine Minkowski problem for polytopes, J. Differential Geom. 101 (2015), no. 1, 159-174. MR 3356071
  • [37] G. Zhu, The $ L_{p}$ Minkowski problem for polytopes for $ p<0$, Indiana Univ. Math. J. (in press).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 52A40

Retrieve articles in all journals with MSC (2010): 52A40


Additional Information

Guangxian Zhu
Affiliation: Department of Mathematics, Tandon School of Engineering, New York University, 6 Metrotech Center, Brooklyn, New York 11201
Email: gz342@nyu.edu

DOI: https://doi.org/10.1090/proc/13248
Keywords: $L_{p}$ surface area measure, $L_{p}$ Minkowski problem
Received by editor(s): October 27, 2015
Received by editor(s) in revised form: March 19, 2016
Published electronically: July 25, 2016
Communicated by: Michael Wolf
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society